# SDR IXXA06SMN056S

- Difficulty date: January 26, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT WING NR 4 WING DOUBLER LWR SKIN CRACKED .25 INCH, XS 520.222.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1A FIG 1 PAGE 3.  REMOVED CRACKED DOUBLER IAW DC8 SRM 51-1-20D.  STOP DRILLED CRACK.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075 T6  0.063) IAW DC8 SRM 57-2-1A FIG 1.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS INNER FACE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-1A FIG 1 PAGE 3, DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D AND DC-8 SRM 51-3-1 (TORQUE).
